# SDR 98ZZZX1269

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70012F000T204
- Condition: Leaking
- Location: Nr 1 Hyd System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN CRUISE, LOST NR 1 HYDRAULIC SYSTEM.  LANDED WITHOUT INCIDENT.  (PRESSURE INDICATION).  MAINTENANCE FOUND HOSE TO COLLECTIVE SERVO LEAKING, REPLACED SAME.  REF:  412 IPB, CHAPTER 29-99-00, FIG 29-3, ITEM 51.
